| Catalog Number |
8801-04018DA |
| Medical Device Problem Codes |
Fracture (1260); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device remains implanted.
Event or Problem Description
A company representative reported that three ozark self-starting screws have fractured approximately three-months after implantation; two screws at c7, one screw at c6.Revision surgery is not currently planned.This report captures the second of three screws.
Additional Manufacturer Narrative
This report has been identified as a duplicate of 3004774118-2022-00383.
Event or Problem Description
This report has been identified as a duplicate of 3004774118-2022-00383.